# SDR 97FDEA00517

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19109
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654237028
- Condition: Corroded
- Location: Bs 463
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 0832 FOUND CORROSION ON LT NR 7 STRINGER AT BS 463.  *S/D*  STRINGER 7 LT WAS REPLACED AT BS 454 TO 466 IAW FED-EX SRM 53-10-3.
